# SDR FDEA201205201892

- Difficulty date: May 20, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CEILING AREA APPROX BS 715,  X=  8.5  SEAT TRACK FOUND CRACKED.  REPAIRED BY SECTONAL SEAT TRACK REPLACEMENT FROM STA 625 TO STA 745 X= 8.5  IAW SRM 53-00-52, FIG 201.  REPAIR 1, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
